# SDR SWAA2013100320768

- Difficulty date: August 25, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 65,958 hours, 61,352 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: BACR15BA4AD
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED LE INBD SKIN CRACKED AT BS 208.  REPAIRED SKIN IAW EA.
